Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ivan Erdelyi and Wang Shengwang
Title: A local spectral theorem for closed operators
Additional book information: London Mathematical Society Lecture Notes Series, vol. 105, Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne, Sydney, 1985, $22.95. ISBN 0-521-31314-7.

References [Enhancements On Off] (What's this?)

  • 1. I. Colojoară and C. Foiaş, Theory of generalized spectral operators, Gordon & Breach, New York, 1968. MR 394282
  • 2. H. R. Dowson, Spectral theory of linear operators, London Mathematical Society Monographs, vol. 12, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1978. MR 511427
  • 3. N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 63563
  • 4. N. Dunford and J. Schwartz, Linear operators. I-III, Wiley-Interscience, New York, 1957-1973.
  • 5. D. Hilbert, Grundzüge einer allgemeiner Theorie der linearen Integralgleichungen (1906), reprinted by Chelsea Pub. Co., New York, 1952.
  • 6. J. von Neumann, Allgemeine Eigenwerttheorie Hermitischer Funktionaloperatoren, Math. Ann. 102 (1929-1930), 49-131.
  • 7. F. Riesz, Les systèmes d'équations à une infinité d'inconnues, Gauthier-Villars, Paris, 1913.

Review Information:

Reviewer: Shmuel Kantorovitz
Journal: Bull. Amer. Math. Soc. 17 (1987), 389-391
American Mathematical Society